# SDR SWAA2023020891365

- Difficulty date: January 13, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: NOTREPORTED
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561BB DELAMINATED IN SEVERAL LOCATIONS ON OUTER SURFACE<[01] FOUND PANEL TO HAVE AREAS OF DISBOND. THESE AREAS OF DISBOND ARE BEYOND ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1 PARAGRAPH 4.A.(5)(A)  DAMAGED AREAS WILL BE REPAIRED IAW SRM 51-70-05-2R-1 AS DIRECTED BY SRM 57-51-01-2R-1 PARAGRAPH 2.E.  REMOVED DISBONDED TOOLSIDE SKIN FROM (3EA) AREAS:  (A) (12' X 4.0') LOCATED 3' FROM AFT EDGE AND 7.0' FROM I/B;  (B) (3.5' X 2.0') LOCATED 3' FROM AFT EDGE AND 44.5' FROM I/B;  (C) (14'X 4.0') IS LOCATED 3' FROM AFT EDGE AND 24' FROM I/B.   DAMAGE WAS REMOVED IAW SRM 51-70-05-2R-1 PARAGRAPH 4.A-B.  UPDATED MEASUREMENT TABLE.;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-1.[07] FABRICATED REPAIR PLIES FROM BMS5-129 GRADE 05 LOT NUMBER 1510001-1. BMS8-79 STYLE 1581 LOT NUMBER 1510611-1 AND BMS8-79 STYLE 120 LOT NUMBER 1512713-2; INSTALLED PLIES; VACUUM BAGGED PLIES; VERIFIED A SATISFACTORY 5X5 CHECK; SET PLIES TO CURE AND CURED PLIES USING HOTBONDER ID: NCX000523 DUE: 06/30/2023; UNBAGGED PLIES AND LIGHTLY SANDED PLIES IAW SRM 51-70-05-2R-1 PARAGRAPH 4.C-E AND G
